# SDR AWXA200300647

- Difficulty date: May 13, 2003
- Submitted: June 4, 2003
- Operation: Air carrier
- Aircraft: N178AW
- Make and model: Boeing 737277
- Aircraft serial: 22645
- Aircraft time: 63,256 hours, 50,352 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 6545410224
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-15 CHECK 2 EACH 1 INCH CRACKS WERE FOUND ON FLOOR BEAM UPPER STRUCTURE AT AFT END OF AILERON QUADRANT CUTOUT BS 676, RBL 24.5.   MAINTENANCE CUTOUT DAMAGE ON FLOORBEAM UPPER STRUCTURE BS 676, RBL 24.5; FABRICATED 3 EACH DOUBLERS; INSTALLED REPAIR PARTS IAW SB 737-57-1139 & E.O. 5715-01007.
